Renling Jin


Address: RSS 326
Phone: 843.953.7193
Personal Website:


Ph.D., Mathematics, University of Wisconsin, 1992

Research Interests

Mathematical Logic: nonstandard analysis, set theory, model theory

Other mathematical fields: additive-combinatorial number theory, measure theory, general topology


A complete list of Dr. Jin's publications can be found at

Selected Publications:

(1)   Plunnecke’s Theorem for asymptotic densities, The Transactions of American Mathematical Society, Vol. 363 (2011), pp 5059 - 5070

(2)   Freiman’s Inverse Problem with Small Doubling Property, Advances in Mathematics, Vol 216, No. 2, (2007), pp 711-752

(3)   Solution to the Inverse Problem for Upper Asymptotic Density, Journal fur die reine und angewandte Mathematik (Crelle's Journal), 595 (2006), pp.121 - 166